Am on cipro dose and my temprature is not stable sometimes normal sometimes high {37.5c} is it ok?

Answers (1)

16 Oct 2011

What sort of infection are you treating with ciprofloxacin. And when did you start taking the antibiotics?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I dont think Im on a adequate dose of methadone. I am in a clinic and have been doing a blind dose?

... for 8 months now, and im still not stable. I have asked several times to be upped and they just lie and say they are. I know for a fact ...

1 answer 8 Sep 2009

Cipro?

I am taking Cipro for my UTI. I am experiencing chills going up my right arm and to my back. Is this the Cipro or is my condition getting worse?

1 answer 4 Jan 2010

Mircera has improved hb to a stable state,but after last dose I had fever loose motion?

I am 67 & having cancer of colon and bladder. Had successful surgery during end of august,2008 followed by chemo and radiation theraphy & ...

1 answer 8 Mar 2012

Can Cipro cause facial flushing?

I have been on Cipro for 4 doses (2 days) I am experiencing off and on facial flushing. Is this normal?

1 answer 26 May 2012

What to do, what to do? I am on cipro for prostatitis?

What to do, what to do? I am on cipro for prostatitis. The material says drink plenty of water. Water gives me heartburn. This is relieved by rolaids ...

1 answer 26 Oct 2013